International Journal of Mathematical Analysis

Vol. 9, 2015, no. 48, 2387-2406

Dong Hyun Cho, Suk Bong Park, Mijin Go
      A present position-dependent conditional Fourier-Feynman transform and convolution product over continuous paths
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 48, 2387-2406
      http://dx.doi.org/10.12988/ijma.2015.58191

Copyright © 2015 Dong Hyun Cho, Suk Bong Park and Mijin Go. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Dong Hyun Cho, A Conditional Fourier-Feynman Transform and Conditional Convolution Product with Change of Scales on a Function Space II, Journal of Probability and Statistics, 2017 (2017), 1-13 [CrossRef]